# SDR EIA2001016

- Difficulty date: January 10, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65B1704710
- Condition: Cracked
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIN-SASCO - FOUND RIGHT WING INBOARD FOREFLAP CENTER TRACK ATTACH FITTING CRACKED.  NEW FITTING INSTALLED AS PER SRM 51-30-02 AND RIGHT WING INBOARD FOREFLAP REINSTALLED PER MM 27-51-02.  (M)
